# SDR QXEA0000114

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP ATTACH ANGLE FOR VERTICAL STABILIZER PANEL 57NB IS CRACKED FIVE INCHES.  REPAIRED IAW HORIZON AIR EA 4-55-177.
